MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911412400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Fatigue (1849); Occlusion (1984)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: device not returned therefore analysis of complaint device could not be performed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Same case as mdr ids: 2134265-2017-03280, 2134265-2017-03281, and 2134265-2017-03282.(b)(4) clinical study.It was reported that coronary artery disease, stenosis, and target vessel revascularization occurred.In (b)(6) 2012, the patient presented due to unstable angina.Subsequently, coronary angiography and index procedure were performed.The target lesion was a de novo and restenotic lesion located in the proximal right coronary artery (rca) with 75% stenosis and was 10.00mm long with a reference vessel diameter of 4.5 mm.The lesion #2 was treated with direct stent placement using a 4.00x12.0mm promus element¿ plus drug-eluting study stent, with 0% residual stenosis.A stent was also placed in the left main coronary artery (lmca).One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2015, a 3.5x38mm promus element stent was implanted in the mid right coronary artery (rca).Five days later another 3.5x38mm promus element was implanted in the mid right coronary artery (rca).In (b)(6) 2016, a 3.0x28mm synergy mr stent was implanted in the mid right coronary artery (rca).In (b)(6) 2017, the patient presented to hospital with shortness of breath, chest pain and fatigue and the patient was hospitalized on the same day.Subsequently, the planned procedure of redo-coronary artery bypass graft was performed using reverse saphenous vein graft (svg) to right dominant posterior descending artery (r-pda) to treat stenosis located from proximal rca to distal rca.Six days from the onset of symptoms, the event was considered resolved and the patient was discharged on the same day.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6463449
Report Number2134265-2017-03279
Device Sequence Number10882363
Product Code NIQ
UDI-Device Identifier08714729808060
UDI-Public(01)08714729808060(17)20130620(10)15418437
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2013
Device Model NumberH7493911412400
Device Catalogue Number39114-1240
Device Lot Number15418437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR